# SDR SIMA20150803007

- Difficulty date: August 3, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 29,090 hours, 20,917 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT UNDERFLOOR, STRINGER 25RT IS CORRODED, BETWEEN FS 319.70 & FS 333.00.  R & R MAIN AVIONICS COMPARTMENT UNDERFLOOR, STRINGER 25RT IAW SRM 51-42-06.
